| Catalog Number |
SCF-745 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown".Healthcare professional later reported "implant malposition with lateral displacement" also "ptosis" that have been deem no device related.This record is for an unknown side.Device was explanted.Patient undergo a capsulectomy and a capsulorrhaphy.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "_____" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition and capsular contracture, baker grade unknown.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d, h3, h6.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
- capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.- ptosis: unable to observe through visual inspection as it is a physiological phenomenon.- malposition: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.